Title: Harmonic and minimal unit vector fields on Riemannian symmetric spaces
Authors: Berndt, J ×
Vanhecke, Lieven
Verhoczki, L #
Issue Date: 2003
Publisher: Univ illinois urbana-champaign
Series Title: Illinois journal of mathematics vol:47 issue:4 pages:1273-1286
Abstract: We present new examples of harmonic and minimal unit vector fields on Riemannian symmetric spaces. These examples are constructed from cohomogeneity one actions with a reflective singular orbit. The radial unit vector field associated to such a reflective submanifold is harmonic and minimal.
ISSN: 0019-2082
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science